Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 62, NWS Cheyenne, WY

June 14, 2014Sioux County, Nebraska; Goshen County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2014, 6:59 PM MDT for Sioux County, Nebraska; Goshen County, Niobrara County, Wyoming. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2014, 6:59 PM MDT (00:59 UTC)
Expired
Jun 14, 2014, 7:45 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sioux County, NE, Goshen County, WY, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 163 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:03 PM MDTHAIL 0.2511 Ssw Redbird, WYWIND GUST 50 TO 60 MPH WHICH LASTED ABOUT 5 MINUTES.
Jun 14, 7:06 PM MDTHAIL 0.52 Sw Redbird, WYWIND GUST TO 50 MPH.
Jun 14, 7:15 PM MDTHAIL 1.75Redbird, WY
Jun 14, 7:25 PM MDTHAIL 1.752 Sw Redbird, WYWIND GUSTS TO 60 MPH. BLEW SHINGLES OFF THE ROOF AND DAMAGED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 1.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WUUS55 KCYS 150059
SVRCYS
NEC165-WYC015-027-150145-
/O.NEW.KCYS.SV.W.0062.140615T0059Z-140615T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
659 PM MDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTH CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...
  NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 745 PM MDT

* AT 654 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTHWEST OF MULE CREEK JUNCTION TO 8 MILES
  SOUTH OF KEELINE...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LUSK...MANVILLE...MULE CREEK JUNCTION...REDBIRD AND PRAIRIE CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4350 10404 4301 10404 4300 10400 4248 10418
      4280 10490 4351 10484
TIME...MOT...LOC 0059Z 282DEG 27KT 4348 10435 4263 10472

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
3 follow-up statements
508 
WWUS55 KCYS 150109
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
709 PM MDT SAT JUN 14 2014

WYC015-150119-
/O.CAN.KCYS.SV.W.0062.000000T0000Z-140615T0145Z/
GOSHEN WY-
709 PM MDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GOSHEN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4293 10467 4317 10449 4346 10451 4350 10404
      4301 10404 4300 10400 4274 10409
TIME...MOT...LOC 0109Z 282DEG 27KT 4346 10425 4321 10426
          4294 10447

$$

NEC165-WYC027-150145-
/O.CON.KCYS.SV.W.0062.000000T0000Z-140615T0145Z/
NIOBRARA WY-SIOUX NE-
709 PM MDT SAT JUN 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SIOUX AND EASTERN NIOBRARA COUNTIES UNTIL 745 PM MDT...

AT 708 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF MULE CREEK JUNCTION TO REDBIRD TO 10
MILES SOUTHEAST OF LANCE CREEK...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MULE CREEK JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4293 10467 4317 10449 4346 10451 4350 10404
      4301 10404 4300 10400 4274 10409
TIME...MOT...LOC 0109Z 282DEG 27KT 4346 10425 4321 10426
          4294 10447

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
397 
WWUS55 KCYS 150122
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT SAT JUN 14 2014

NEC165-150131-
/O.CAN.KCYS.SV.W.0062.000000T0000Z-140615T0145Z/
SIOUX NE-
722 PM MDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SIOUX COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4286 10406 4297 10436 4318 10432 4347 10441
      4350 10405 4349 10404
TIME...MOT...LOC 0121Z 282DEG 27KT 4344 10418 4319 10414
          4296 10422

$$

WYC027-150145-
/O.CON.KCYS.SV.W.0062.000000T0000Z-140615T0145Z/
NIOBRARA WY-
722 PM MDT SAT JUN 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
NIOBRARA COUNTY UNTIL 745 PM MDT...

AT 717 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MULE CREEK JUNCTION TO 5 MILES SOUTHEAST OF REDBIRD TO
17 MILES NORTHEAST OF LUSK...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. AT 703 PM...60 MPH WINDS WERE REPORTED 11 
MILES SOUTH SOUTHWEST OF RED BIRD WITH THESE THUNDERSTORMS.


IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN NIOBRARA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4286 10406 4297 10436 4318 10432 4347 10441
      4350 10405 4349 10404
TIME...MOT...LOC 0121Z 282DEG 27KT 4344 10418 4319 10414
          4296 10422

HAIL...1.00IN
WIND...60MPH

$$

CLAYCOMB
272 
WWUS55 KCYS 150137
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MDT SAT JUN 14 2014

WYC027-150146-
/O.EXP.KCYS.SV.W.0062.000000T0000Z-140615T0145Z/
NIOBRARA WY-
737 PM MDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY
WILL EXPIRE AT 745 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4286 10406 4297 10436 4318 10432 4347 10441
      4350 10405 4349 10404
TIME...MOT...LOC 0136Z 282DEG 27KT 4342 10403 4316 10399
          4294 10407

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:15 PM MDT, 44 minutes earlier.

Area forecast discussion, Jun 14, 6:15 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT SAT JUN 14 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 345 PM MDT SAT JUN 14 2014

CURRENT VISIBLE AND WATER VAPOR SATELLITE LOOP SHOWS THE UPPER
LEVEL TROUGH AXIS QUICKLY MOVING EASTWARD ACROSS WESTERN WYOMING.
THE LEADING EDGE OF THIS TROUGH AXIS IS CURRENTLY MOVING INTO THE
HIGH PLAINS THIS AFTERNOON WITH DEVELOPING CONVECTION ALONG THE
LARAMIE RANGE SOUTHWARD INTO CENTRAL COLORADO. WITH THE DIVERGENT
PORTION OF AN UPPER LEVEL JET ACROSS COLORADO...EXPECT CONVECTION
INITIATION TO RAPIDLY EXPAND AND INTENSIFY IN THE NEXT 1 TO 3
HOURS DUE TO ENHANCED INSTABILITY WITH COOLER AIR MOVING INTO THE
REGION ALOFT IN ADDITION TO THE COLD FRONT STALLING NEAR THE ROCKY
MOUNTAINS PROVIDE ADEQUATE LLVL CONVERGENCE. ALTHOUGH TEMPERATURES
ARE NOT VERY WARM BEHIND THIS FRONT...BELIEVE THERE IS ENOUGH
FORCING NEAR THE SURFACE AND ALOFT TO TRIGGER ISOLATED STRONG TO
SEVERE TSTORMS ALONG AND EAST OF THE LARAMIE RANGE...BUT THIS MAY
BE RIGHT AROUND THE COLORADO BORDER. MOST OF THE ACTIVITY WILL
RESULT IN HEAVY RAIN...GUSTY WINDS...AND MAYBE SOME SMALL HAIL.

CONDITIONS WILL RAPIDLY IMPROVE BY LATE THIS EVENING AS SURFACE
WINDS BACK INTO THE WEST WHILE THE UPPER LEVEL TROUGH MOVES EAST OF
THE FORECAST AREA TONIGHT. SKIES WILL CLEAR ALLOWING DECENT
RADIATIONAL COOLING OVERNIGHT. A FEW AREAS WEST OF THE LARAMIE
RANGE WILL SEE LOW TEMPERATURES NEAR FREEZING BY EARLY SUNDAY
MORNING. THOUGHT ABOUT ISSUING A FROST ADVISORY FOR THE LARAMIE
VALLEY...BUT WITH DRIER AIR MOVING INTO THE AREA AND WINDS AROUND
10 MPH DO NOT BELIEVE THE COVERAGE WILL BE THAT HIGH.

SUNDAY WILL CONTINUE TO BE ON THE COOL SIDE AND BELOW NORMAL FOR
THIS TIME OF THE YEAR WITH HIGHS IN THE 60S AND 70S BEHIND THE
COLD FRONT. IT WILL BE DRY HOWEVER...SO OVERALL A PLEASANT DAY
WITH POP BELOW 10 PERCENT. THE WARMING TREND CONTINUES INTO MONDAY
AS MODELS SHOW AN UPPER LEVEL LOW DIGGING SOUTHEAST INTO THE
PACIFIC NORTHWEST. THIS WILL RESULT IN INCREASING SOUTHWEST FLOW
OVER SOUTHEAST WYOMING AND WESTERN NEBRASKA WITH TEMPERATURES
INCREASING INTO THE UPPER 70S TO UPPER 80S...WARMEST OVER WESTERN
NEBRASKA. MONDAY WILL GENERALLY BE DRY...BUT CAN NOT RULE OUT A
FEW THUNDERSTORMS ALONG AND NORTH OF THE PINE RIDGE AS A WEAK
SHORTWAVE EMBEDDED IN THE SOUTHWEST FLOW ALOFT...MOVES OVER THE
EASTERN PLAINS.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 345 PM MDT SAT JUN 14 2014

12Z MODELS SUPPORT THE TREND OF SHEARING THE UPPER LOW INTO TWO
PIECES OF ENERGY...ONE THAT WILL JET NORTHWARD INTO CANADA WITH A
SECOND TO MOVE ACROSS THE ROCKIES TUESDAY NIGHT INTO WEDNESDAY.
THE DRY MIDLEVEL AIRMASS APPEARS TO BE A BIT MORE MOIST COMPARED
TO YESTERDAYS SOLUTIONS...WHICH IS LIKELY A RESULT OF THIS SECOND
WAVE DIGGING FURTHER SOUTH AND THUS PUSHING SOME OF THE AVAILABLE
MIDLEVEL MOISTURE INTO THE CWA. WILL STICK WITH THE ECMWF/GFS
SOLUTIONS FOR THIS FORECAST AS THE NAM IS THE PROGRESSIVE OUTLIER.
AN INITIAL PACIFIC FRONT WILL BEGIN TO SLOWLY MOVE EASTWARD ACROSS
THE CWA TUESDAY AFTERNOON AND EVENING...WITH VERY WARM TEMPS
EXPECTED AHEAD OF THE FRONT ALONG WITH WIDESPREAD GUSTY SOUTHWEST
WINDS. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL THEN
ACCOMPANY THE FRONT AS IT SLOWLY MOVES THROUGH. A SECOND COLD
FRONT WILL DROP SOUTH ON WEDNESDAY AFTERNOON AS THE SOUTHERN PIECE
OF ENERGY MOVES TOWARD THE ROCKIES...AND WILL ADVECT IN HIGHER LOW
AND MID LEVEL MOISTURE. THIS PIECE OF ENERGY WILL MOVE SLOWLY
ACROSS THE REGION ON WEDNESDAY NIGHT AND THURSDAY AND WILL BRING
A BETTER CHANCE FOR SHOWERS AND T-STORMS THROUGH THIS TIME FOR
MUCH OF THE CWA. WRAPAROUND MOISTURE AND COOLER TEMPS ALOFT WILL
MAINTAIN A SLIGHT CHANCE FOR STORMS ON THURSDAY...WITH MUCH DRIER
AIR FILTERING IN FOR FRIDAY AND SATURDAY IN THE WAKE OF THIS
SYSTEM. A RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE WEST ON
FRIDAY AND SATURDAY AND WILL BRING A RETURN OF VERY WARM DAYTIME
TEMPERATURES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON)
ISSUED AT 611 PM MDT SAT JUN 14 2014

RAIN WILL CONTINUE AT SNY THROUGH AROUND 02Z AND THEN TAPER OFF.
COULD BE BRIEF PERIODS OF MVFR VIS WITH THE HEAVIER RAIN.
ELSEWHERE ACROSS THE REGION...ONLY ISOLATED SHOWERS THROUGH THE
EVENING ARE EXPECTED. SOUTHWEST TO WEST WINDS WILL OCCASIONALLY
GUST TO 25 KTS THROUGH THE EVENING OVER SOUTHEAST WY.

&&

.FIRE WEATHER...

ISSUED AT 345 PM MDT SAT JUN 14 2014

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING WITH
THE BEST COVERAGE NEAR THE COLORADO STATE LINE. TEMPERATURES WILL
REMAIN COOLER THAN NORMAL THIS WEEKEND WITH DAYTIME HUMIDITIES ONLY
FALLING INTO THE 20S AND 30S PERCENT RANGE. WARM...DRY AND BREEZY
CONDITIONS WILL DEVELOP EARLY NEXT WEEK. THIS WILL ELEVATE FIRE
WEATHER CONCERNS...ESPECIALLY WEST OF THE LARAMIE RANGE ON MONDAY
AND TUESDAY. HOWEVER...ANOTHER COLD FRONT WILL PUSH INTO THE AREA
ON WEDNESDAY RESULTING IN COOLER TEMPERATURES AND HIGHER
HUMIDITIES.

&&

.HYDROLOGY...
ISSUED AT 345 PM MDT SAT JUN 14 2014

RIVER LEVELS WILL CONTINUE TO FALL THROUGH THE WEEKEND WITH COOLER
THAN NORMAL TEMPERATURES EXPECTED OVER THE MOUNTAINS. STILL SOME
HEALTHY SNOW PACK ABOVE 10000 FEET IN THE SNOWY AND SIERRA MADRE
RANGES...SO A RAPID WARM UP COULD RELEASE THIS WATER FOR FUTURE
RISES IN RIVERS. IN ADDITION...WILL HAVE TO MONITOR A POTENTIAL
RAINFALL EVENT DURING THE MIDDLE OF NEXT WEEK OVER THE MOUNTAINS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...RJM
AVIATION...FINCH
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, Jun 14, 6:48 PM MDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT SAT JUN 14 2014

NEZ002-003-019>021-054-055-095-096-160100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
648 PM MDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>119-160100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
648 PM MDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Special weather statement, Jun 14, 5:47 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT SAT JUN 14 2014

WYZ101-102-150015-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
547 PM MDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES UNTIL 615 PM MDT...

AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BILL...OR 34 MILES NORTH OF DOUGLAS...MOVING
EAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DULL CENTER...

&&

LAT...LON 4313 10446 4313 10531 4326 10549 4350 10521
      4351 10474
TIME...MOT...LOC 2347Z 258DEG 53KT 4326 10527

CLAYCOMB
Local storm report, Jun 14, 5:58 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             BILL                    43.21N 105.26W
06/14/2014  E0.88 INCH       CONVERSE           WY   PUBLIC

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:41 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.